# SDR AALA201705249005

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 53,234 hours, 22,669 cycles
- Engine: Iae V2527A5
- Engine time: 44,003 hours, 19,321 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING ABOUT 7500 FT, THE NR 2 ENGINE EXHIBITED APPARENT COMPRESSOR STALL AND OVERHEATT. THE ENGINE WAS SHUTDOWN IAW QRH. DIVERTED. REMOVED AND REPLCED THE NR 2 ENGINE IAW JOB CARD 26L40071004. OPS & LEAK CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
